# SDR AALA20130726002

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 42,182 hours, 6,706 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX CREW REPORTED LE SLAT ASYMMETRY LIGHT ILLUMINATED & STAYED ON FOR REMAINDER OF FLIGHT.  FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TARGET 282 ON PROXIMITY SWITCH ELECTRONIC UNIT FAULTING.  REPLACED NR 1 SLAT INBD INTERMEDIATE TARGET.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
